# SDR P5CA2020070700260

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,415 hours, 5,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DAMAGE ON FRAME UPPER CAP OF FWD CARGO FLOOR STRUCTURE, AT STA 980 RBL 10.  REPAIRED THE DAMAGED AREA IAW EI NO T2020A53M-1668 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
